# SDR CALA2025092209074

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N77542
- Make and model: Boeing 737824
- Aircraft serial: 63647
- Aircraft time: 25,062 hours, 9,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 7-14 INOPERATIVE.   REMOVED & REPLACED BATTERY PACK FOR SECTION,  ALL LIGHTS OPERATIVE IAW AMM 33-51-06-960-805.
